A TB and pneumonia patient for the last two months passed the extensive phase and gained two kg. But recently she lost two kg weight, and she feels ill and weak every afternoon. She takes her medication regularly and on time. Why does this occur?
Welcome to icliniq.com.
I guess the symptoms of cough and chest pain are resolving. If she compliants with her anti koch regimen she would not be losing much weight. But it is well known that chronic illness like tb and pneumonia can cause extensive weight loss and anorexia which again add to the weight loss. You need to see a dietician for prescribed dieting to help increase your calorie intake. Multivitamin should also be taken to improve appetite. Also do a chest X-ray to see the extend of the lesion in the chest with sputum afb.
Was this answer helpful?|
Query: Hello doctor, I am suffering from digestion issues, mostly bloating, from more than seven months. While taking medicines, I was feeling fine, and once I stopped them, my symptoms recurred. My present symptoms include indigestion, constipation, improper motions, low appetite, weight loss, inabilit... Read Full »
Query: Hello doctor, My daughter is suffering from cough for the past four weeks. She started it out very gently and it is getting worse. Last weekend she was coughing almost non-stop. I took her to a Walk-in clinic and they gave her a cough syrup and an antibiotic. I was told to start the antibiotic four ... Read Full »
Query: Hi, I was suffering from tuberculosis (Koch's disease) a year back which got cured. And now I think, I am getting the same disease back. What should I do? Read Full »
Ask your health query to a doctor online?Ask a Pulmonologist Now